On Graphs That Do Not Contain The Cube And Related Problems

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to Rom Pinchasi.

Additional information

* Work on this paper by Micha Sharir has been supported by NSF Grants CCR-97-32101 and CCR-00-98246, by a joint grant from the U.S.–Israel Binational Science Foundation, by a grant from the Israeli Academy of Sciences for a Center of Excellence in Geometric Computing at Tel Aviv University, and by the Hermann Minkowski–MINERVA Center for Geometry at Tel Aviv University.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pinchasi, R., Sharir*, M. On Graphs That Do Not Contain The Cube And Related Problems. Combinatorica 25, 615–623 (2005). https://doi.org/10.1007/s00493-005-0037-z

Download citation

Mathematics Subject Classification (2000):

  • 05C35